# SDR USAA2009051591185

- Difficulty date: May 7, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602224
- Part serial: 763
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03C40257009/001 - CRACKS IN NR 5 SLAT SKIN LOWER SURFACE AT OUTBOARD AUXILIARY TRACK STA216. REPAIRED NR 5 SLAT SKIN LOWER SURFACE AT OUTBOARD AUXILIARY TRACK STA216 IAW B737 SRM 57-43-01 REPAIR 6.
